American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Bujar Xh. Fejzullahu. Mehler--Heine formulas for orthogonal polynomials with respect to the modified Jacobi weight. Proc. Amer. Math. Soc. 142 (2014) 2035-2045.
Abstract, references, and article information   
View Article: PDF

[2] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[3] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information   
View Article: PDF

[4] Javier Carrillo-Alanís. On local Khintchine inequalities for spaces of exponential integrability. Proc. Amer. Math. Soc. 139 (2011) 2753-2757. MR 2801616.
Abstract, references, and article information   
View Article: PDF

[5] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF

[6] Albert Boggess and Andrew Raich. A simplified calculation for the fundamental solution to the heat equation on the Heisenberg group. Proc. Amer. Math. Soc. 137 (2009) 937-944. MR 2457433.
Abstract, references, and article information   
View Article: PDF

[7] Martin G. Grigorian and Robert E. Zink. Greedy approximation with respect to certain subsystems of the Walsh orthonormal system. Proc. Amer. Math. Soc. 134 (2006) 3495-3505. MR 2240661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuan Xu. Rodrigues type formula for orthogonal polynomials on the unit ball. Proc. Amer. Math. Soc. 133 (2005) 1965-1976. MR 2137862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Huaien Li and David C. Torney. A complete system of orthogonal step functions. Proc. Amer. Math. Soc. 132 (2004) 3491-3502. MR 2084069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. R. Wade. A Tauberian theorem for Vilenkin series. Proc. Amer. Math. Soc. 131 (2003) 2877-2881. MR 1974345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. G. Grigorian and Robert E. Zink. Subsystems of the Walsh orthogonal system whose multiplicative completions are quasibases for $L^{p}[0,1]$, $1\leq p < +\infty $. Proc. Amer. Math. Soc. 131 (2003) 1137-1149. MR 1948105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krzysztof Stempak. Divergent Laguerre series. Proc. Amer. Math. Soc. 129 (2001) 1123-1126. MR 1709766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Gát. On the divergence of the $(C,1)$ means of double Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 1711-1720. MR 1657751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jacek Dziubanski. Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Amer. Math. Soc. 125 (1997) 3547-3554. MR 1403122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yuan Xu. Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups. Proc. Amer. Math. Soc. 125 (1997) 2963-2973. MR 1402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wo-Sang Young. Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3789-3795. MR 1346995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jay Epperson. Hermite multipliers and pseudo-multipliers. Proc. Amer. Math. Soc. 124 (1996) 2061-2068. MR 1343690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yūichi Kanjin and Enji Sato. The Hardy-Littlewood theorem on fractional integration for Laguerre series . Proc. Amer. Math. Soc. 123 (1995) 2165-2171. MR 1257113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ferenc Móricz. A quantitative Dirichlet-Jordan test for Walsh-Fourier series . Proc. Amer. Math. Soc. 118 (1993) 143-149. MR 1123663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2